# SDR 2011FA0000060

- Difficulty date: November 19, 2010
- Submitted: February 4, 2011
- Operation: General aviation
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Shaft
- Condition: Broken
- Location: Turbocharger
- Part time: 35 hours
- Component: Turbocharger
- Component part number: 20591
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER FAILED.  THE CENTER SHAFT BROKE.
